Opuscula Math. 33, no. 1 (2013), 5-17

Opuscula Mathematica

A note on Blasius type boundary value problems

Grzegorz Andrzejczak
Magdalena Nockowska-Rosiak
Bogdan Przeradzki

Abstract. The existence and uniqueness of a solution to a generalized Blasius equation with asymptotic boundary conditions is proved. A new numerical approximation method is proposed.

Keywords: Blasius equation, shooting method.

Mathematics Subject Classification: 34B15, 34B40, 65L10, 34D05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Grzegorz Andrzejczak, Magdalena Nockowska-Rosiak, Bogdan Przeradzki, A note on Blasius type boundary value problems, Opuscula Math. 33, no. 1 (2013), 5-17, http://dx.doi.org/10.7494/OpMath.2013.33.1.5

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.